# SDR 96FDEA00723

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65261187
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AILERON TRIM CABLE PULLEY TURNAROUND CASTING IS CORRODED AROUND MAIN PULLEY BOLT HOLE AND TWO OTHER AREAS ON CASTING WBL 410.  REMOVED CORRODED LT WING I/B AILERON TRIM CABLE PULLEY TURNAROUND CASTING AND INSTALLED NEW CASTING IAW FEDEX MM 27-10-0, 27-61-0 AND SRM 51-30-2.
